MathSciNet Relay Station
MathSciNet bibliographic data
MR2775376 13F55 (05C75 13H10)
Haghighi, Hassan; Terai, Naoki; Yassemi, Siamak; Zaare-Nahandi, Rahim Sequentially $S_r$ simplicial complexes and sequentially $S_2$ graphs. Proc. Amer. Math. Soc. 139 (2011), no. 6, 1993–2005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement